IMHE OpenIR  > 成都山地所知识仓储(2009年以前)
On the evolution of simple shear in saturated soils
Lu, XB1; Wang, SY1; Peng Cui2
Corresponding AuthorLu, XB
2004-03-01
Source PublicationINTERNATIONAL JOURNAL FOR NUMERICAL AND ANALYTICAL METHODS IN GEOMECHANICS
ISSN0363-9061
Volume28Issue:3Pages:269-278
SubtypeArticle
Abstract

Development of shear bands in saturated soils is a multi-stage process based on the theoretical and numerical investigations in this paper. The soil is initially in homogenous shear strain state, and the instability can be characterized by a dimensionless number D. The inhomogenous distribution of shear strains appears when D > 1, and the shear band will initiate and develop gradually. Numerical solutions show that only single shear band that is finally formed in the central region of the specimen even several disturbances (distributed along the specimen) appear in the beginning. Copyright (C) 2004 John Wiley Sons, Ltd.

KeywordSimple Shear Saturated Soils Shear Bands Instability
WOS HeadingsScience & Technology ; Technology
DOI10.1002/nag.335
WOS Subject ExtendedEngineering ; Materials Science ; Mechanics
Indexed BySCI
WOS KeywordGRANULAR-MATERIALS ; PLANE-STRAIN ; LOCALIZED DEFORMATION ; POROUS-MEDIA ; INSTABILITY ; STABILITY ; BIFURCATION ; STRESS ; BANDS
Language英语
WOS SubjectEngineering, Geological ; Materials Science, Multidisciplinary ; Mechanics
WOS IDWOS:000189305700004
Accession numberAccession number: 2004138085571
Citation statistics
Cited Times:5[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.imde.ac.cn/handle/131551/10601
Collection成都山地所知识仓储(2009年以前)
山地灾害与地表过程重点实验室
Affiliation1.Chinese Acad Sci, Inst Mech, Beijing 100080, Peoples R China
2.Chinese Acad Sci, Inst Mt Hazard & Environm, Chengdu 610041, Peoples R China
Recommended Citation
GB/T 7714
Lu, XB,Wang, SY,Peng Cui. On the evolution of simple shear in saturated soils[J]. INTERNATIONAL JOURNAL FOR NUMERICAL AND ANALYTICAL METHODS IN GEOMECHANICS,2004,28(3):269-278.
APA Lu, XB,Wang, SY,&Peng Cui.(2004).On the evolution of simple shear in saturated soils.INTERNATIONAL JOURNAL FOR NUMERICAL AND ANALYTICAL METHODS IN GEOMECHANICS,28(3),269-278.
MLA Lu, XB,et al."On the evolution of simple shear in saturated soils".INTERNATIONAL JOURNAL FOR NUMERICAL AND ANALYTICAL METHODS IN GEOMECHANICS 28.3(2004):269-278.
Files in This Item:
File Name/Size DocType Version Access License
On the evolution of (131KB)期刊论文出版稿开放获取CC BY-NC-SAView Application Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Lu, XB]'s Articles
[Wang, SY]'s Articles
[Peng Cui]'s Articles
Baidu academic
Similar articles in Baidu academic
[Lu, XB]'s Articles
[Wang, SY]'s Articles
[Peng Cui]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Lu, XB]'s Articles
[Wang, SY]'s Articles
[Peng Cui]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: On the evolution of simple shear in saturated soils.pdf
Format: Adobe PDF
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.